# SDR SWAA2013061817335

- Difficulty date: June 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 54,402 hours, 32,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD AND OTBD AFT SEAT TRACK  FASTENER HOLES CRACKED AT BS 727, LBL 24.75.  REPAIRED CUTOUT IAW ER & EA.
